MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; 1LYR 14FR 10ML SILVER UM TRAY

MEDLINE INDUSTRIES, INC.; 1LYR 14FR 10ML SILVER UM TRAY
Catalog Number DYND160514H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the twist valve was missing on the urine meter that came pre-connected with the foley catheter.Per report, the patient needed the foley catheter for c- section.The missing twist valve on the urine meter was reportedly not identified until after the foley catheter was already placed in patient and leaking was noticed coming from the urine meter.The entire foley catheter system (foley catheter with pre-connected urine meter) was replaced.There was no serious injury or follow-up care reported related to the event.Due to the reported foley catheter re-insertion, this medwatch is being filed.The sample was returned for evaluation and the missing twist valve on the urine meter was confirmed.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the twist valve on the urine meter (that was pre-connected to the foley catheter) was missing.

Common Device Name
1LYR 14FR 10ML SILVER UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key7934968
Report Number1417592-2018-00110
Device Sequence Number2014615
Product Code OHR
UDI-Device Identifier10884389287729
UDI-Public10884389287729
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160514H
Device Lot Number18PB4197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient Weight127